| Model Number |
01.12.021 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2024: (b)(4) items manufactured and released on 10-oct-2019.Expiration date: 2024-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: there is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had thigh pain and the stem was showing signs of loosening distally in the femur bone.At 4 years and 11 months post primary the surgeon decided to revise the stem and confirmed that was loose distally.